help! I googled quetiapine and saw it said to be very careful on this medication as it can slow down your breathing. Frankly that scares me that something can do that. I went on lexapro 15 days ago as a straight swap from Paxil which was no longer working. I'm having bad insomnia with the new medication and withdrawals from the Paxil. He said this will help me sleep. I've read great reviews on here from people who have very bad anxiety. Just wondering how safe it is to take this drug? I also suffer with severe sleep apnea which I use a mouth guard for but seeing it slows down your breathing I don't know? But I was this anxiety gone. I'm having them every minute of the day!! Please help!!
Hi, Breeze! Every medication, even OTC and herbals, can have side effects and you SHOULD be aware of them by doing some research like you did. But what you need to keep in mind is that what you read on the internet or on TV on commercials for companies like BadDrugs is often overstated. Depending on the medication, rarely do 5% of users have problems ~ with most drugs it's more like 0.5 - 2% of millions and millions of users.
I guess I'm one of the lucky ones who's never had any side effects from any of my meds or combinations. I've been taking Seroquel for Bipolar Disorder for almost 5 years now with no side effects except a little grogginess the first week I started it.
Be alert and informed, but I hope my experience with quetiapine helps ease your concerns. WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2014 • 4 answers
Posted 24 Jun 2015 • 5 answers
Posted 20 Oct 2016 • 3 answers
Posted 27 Jan 2018 • 2 answers
Posted 5 Feb 2018 • 2 answers